# SDR VNAA202308180003

- Difficulty date: August 18, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 20,011 hours, 18,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drip Tray
- Part number: BA670311551
- Condition: Corroded
- Location: W1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DRIP TRAY RH AT CROSSBEAM FS:280.  EVALUATED, DUE TO EXCESSIVE CORROSION ON DRIP TRAY RH AT CROSSBEAM FS:280 PER CRJ-900 SRM 53-21-43-101-001-A03 AND REPLACED PER CRJ-900 SRM 51-42-10-001-001-A01.
